# SDR 29GA2018102500001

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 36,844 hours, 40,935 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0117 FLL/FPO REPORT: F/A REPORTS MAIN CABIN DOOR NOT CLOSING SMOOTHLY AND FLAP GET STUCK WHILE DOOR TRAVEL FOR CLOSURE. CORRECTIVE ACTION: ADJUSTED THE DOOR FLAPS, OPS CHECK OK IAW 52-60-00 CMM
